Alert archive / Illinois / River Flood Warnings in 2018
River Flood Warning 41, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Dec 15, 2018, 11:09 AM CST for Lawrence County, Illinois. It took effect at Dec 15, 2018, 6:00 PM CST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Dec 15, 2018, 11:09 AM CST (17:09 UTC)
- In effect from
- Dec 15, 2018, 6:00 PM CST
- Expired
- Dec 18, 2018, 6:06 PM CST
- In force
- 3 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 32.66 ft at Dec 17, 2018, 5:00 AM CST.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
197
WGUS43 KILX 151709
FLWILX
Flood Warning
National Weather Service Lincoln IL
1109 AM CST Sat Dec 15 2018
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC101-160709-
/O.NEW.KILX.FL.W.0041.181216T1536Z-181218T1312Z/
/LAWI2.1.ER.181216T1536Z.181217T1200Z.181218T0712Z.NO/
1109 AM CST Sat Dec 15 2018
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Lawrenceville.
* From Sunday morning until Tuesday morning.
* At 1045 AM Saturday the stage was 26.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 30.9 feet by Monday morning.The river will fall
below flood stage by early Tuesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 26.8 Sat 11 AM 29.7 30.9 29.6
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
jrp7 follow-up statements
691
WGUS83 KILX 152103
FLSILX
Flood Statement
National Weather Service Lincoln IL
303 PM CST Sat Dec 15 2018
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-161103-
/O.EXT.KILX.FL.W.0041.181216T0000Z-181218T1851Z/
/LAWI2.1.ER.181216T0000Z.181217T0000Z.181218T1251Z.NO/
303 PM CST Sat Dec 15 2018
The Flood Warning continues for
The Embarras River at Lawrenceville.
* From this evening until Tuesday afternoon.
* At 245 PM Saturday the stage was 28.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 33.4 feet by tomorrow evening. The river will fall
below flood stage by Tuesday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 28.8 Sat 3 PM MSG 32.5 32.6
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
baker869
WGUS83 KILX 161620
FLSILX
Flood Statement
National Weather Service Lincoln IL
1020 AM CST Sun Dec 16 2018
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-170620-
/O.EXT.KILX.FL.W.0041.000000T0000Z-181219T1424Z/
/LAWI2.1.ER.181216T0151Z.181217T1800Z.181219T0824Z.NO/
1020 AM CST Sun Dec 16 2018
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Wednesday morning.
* At 945 AM Sunday the stage was 31.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.1 feet by
tomorrow afternoon. The river will fall below flood stage early
Wednesday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Lawrenceville 30 31.7 Sun 10 AM 32.9 32.5 29.4
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
JRP236
WGUS83 KILX 170249
FLSILX
Flood Statement
National Weather Service Lincoln IL
849 PM CST Sun Dec 16 2018
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-171649-
/O.EXT.KILX.FL.W.0041.000000T0000Z-181219T1400Z/
/LAWI2.1.ER.181216T0151Z.181217T1200Z.181219T0800Z.NO/
849 PM CST Sun Dec 16 2018
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Wednesday morning.
* At 845 PM Sunday the stage was 32.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.1 feet by
tomorrow morning. The river will fall below flood stage early
Wednesday morning.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Lawrenceville 30 32.2 Sun 8 PM 33.1 32.4 29.4
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
baker310
WGUS83 KILX 171636
FLSILX
Flood Statement
National Weather Service Lincoln IL
1036 AM CST Mon Dec 17 2018
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-180634-
/O.EXT.KILX.FL.W.0041.000000T0000Z-181219T0454Z/
/LAWI2.1.ER.181216T0151Z.181217T1800Z.181218T2254Z.NO/
1036 AM CST Mon Dec 17 2018
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Tuesday evening.
* At 945 AM Monday the stage was 32.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 32.7 feet by this
afternoon. The river will fall below flood stage tomorrow
afternoon.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 32.7 Mon 10 AM 31.9 27.8 25.2
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
DRH129
WGUS83 KILX 180233
FLSILX
Flood Statement
National Weather Service Lincoln IL
833 PM CST Mon Dec 17 2018
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-181632-
/O.EXT.KILX.FL.W.0041.000000T0000Z-181219T0400Z/
/LAWI2.1.ER.181216T0151Z.181217T1545Z.181218T2200Z.NO/
833 PM CST Mon Dec 17 2018
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Tuesday evening.
* At 745 PM Monday the stage was 32.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 32.5 Mon 8 PM 31.8 27.2 24.1
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
BRO937
WGUS83 KILX 181503
FLSILX
Flood Statement
National Weather Service Lincoln IL
903 AM CST Tue Dec 18 2018
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-190430-
/O.EXT.KILX.FL.W.0041.000000T0000Z-181219T0430Z/
/LAWI2.1.ER.181216T0151Z.181217T1545Z.181218T2230Z.NO/
903 AM CST Tue Dec 18 2018
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until this evening.
* At 845 AM Tuesday the stage was 31.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 31.7 Tue 9 AM 27.2 24.1 22.6
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
DRH607
WGUS83 KILX 190006
FLSILX
Flood Statement
National Weather Service Lincoln IL
606 PM CST Tue Dec 18 2018
...The Flood Warning is cancelled for the following river in
Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC101-190036-
/O.CAN.KILX.FL.W.0041.000000T0000Z-181219T0430Z/
/LAWI2.1.ER.181216T0151Z.181217T1545Z.181218T2300Z.NO/
606 PM CST Tue Dec 18 2018
The Flood Warning is cancelled for
The Embarras River at Lawrenceville.
* At 545 PM Tuesday the stage was 29.8 feet.
* Flood stage is 30.0 feet.
* Fell below flood stage at 500 PM Tuesday.
* Forecast...The river will continue to fall to 24.1 feet by Thursday
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 29.8 Tue 6 PM 27.2 24.1 22.6
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
25What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Dec 15, 10:38 AM CST, 31 minutes earlier.
Area forecast discussion, Dec 15, 10:38 AM CST, 31 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1038 AM CST Sat Dec 15 2018 .UPDATE... Issued at 1038 AM CST Sat Dec 15 2018 Rain continues to fall across the southeast KILX CWA this morning, primarily along/south of the I-70 corridor. Upper low responsible for the rain is currently centered over northern Alabama and will track northeastward into the Appalachians this afternoon. As the low shifts further away, the northwestern fringe of the rain shield will begin to pull away as well...with most high-res model guidance suggesting rain tapering off and coming to an end by late afternoon/early evening. Meanwhile further northwest, skies have become partly to mostly sunny along/west of I-55. Clearing will gradually work its way eastward as the day progresses, eventually reaching the I-57 corridor by early evening. High temperatures will top out in the middle 40s. && .SHORT TERM...(Today and tonight) ISSUED AT 345 AM CST Sat Dec 15 2018 We cancelled the dense fog advisory early overnight across nw half of CWA, as some drier air entrained into the IL river valley and allowed visibilities to elevate to 2-6 miles by 2 am. Currently have some dense fog lingering from Pontiac to Kankakee, and from the Quad Cities northward along MS river to Galena where vsbys ranged from 1/4-1/2 mile. Skies had become mostly clear nw of I-55 early this morning, while mostly cloudy to overcast skies from I-55 southeast. Widespread rain showers continued across southeast IL south of a Shelbyville to Charleston to Paris line with heavier showers south of I-70. These rains were caused by 1008 mb low pressure over western TN and associated 500 mb 547 dm low pressure along the northern MS/AL border. Temps at 330 am ranged from mid 20s by Knox and Stark counties, to 44-48F in southeast IL. The latest hi-res models take the cutoff 500 mb low pressure ne into east TN early this evening. Brunt of the models continue to keep rain showers south of I-72 today, with 0.75-1.5 inches of additional rain expected south of I-70 today before diminishing in southeast IL early this evening. This will cause the Little Wabash river to continue to quickly rise, and getting above flood stage during this Sat evening. The IL river valley will enjoy mostly sunny skies today, with skies becoming partly sunny over central CWA along I-55. Highs today in the mid to upper 40s, so nearly steady temps in southeast IL where clouds and rain showers occur thru the day. Rain showers to diminish over southeast IL during early evening, otherwise clouds to decrease over eastern/se IL during tonight as low pressure moves into western VA/NC by dawn Sunday, with upper level ridging into IL by that time. Lows tonight range from mid 20s nw of the IL river, to near 35F along the Wabash river where clouds linger longest tonight. .LONG TERM...(Sunday through Friday) ISSUED AT 345 AM CST Sat Dec 15 2018 A fairly nice day on Sunday with mostly sunny skies and highs in the upper 40s and lower 50s with WNW winds 5-10 mph. A dry stretch of weather expected over CWA through midday Wednesday. Upper level ridge over the Rockies to shift eastward into IL by dawn Tue. A bit cooler highs Monday of 40-45F with lows Sunday night of 25-30F. Lows Mon night in the 20s as high pressure ridge shifts over WI/IL by Mon evening. Highs Tue in the low to mid 40s, then warming into the upper 40s/lower 50s on Wed. A weather system (mid/upper level trof) off the Pacific Coast to track east into the MS river valley by Wed evening. This could bring 20-30% chance of rain to areas west of the IL river late Wed afternoon, and then chances of rain spreads eastward across central/eastern IL during Wed night and then diminishes from the west during Friday. Thermal profiles appear warm enough for mostly rain to fall with this system over our CWA, though could end with a little bit of light snow overnight Thu night into Fri morning. Highs Thu in the 40s, then more seasonable highs Fri in the mid to upper 30s central IL and lower 40s south of I-70. Dry weather returns Friday night and next Saturday as large upper level trof shifts east of IL. Seasonably cool highs in the mid to upper 30s next Saturday with lows Fri night in the mid to upper 20s. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 555 AM CST Sat Dec 15 2018 Widespread fog during the evening hours, had lifted during early overnight across central IL, with visibilities elevating to VFR except 3 miles (MVFR) at BMI. Carried tempo groups next few hours for possible 3-5 miles with fog over central IL, with lowest vsbys at BMI. Mainly mid/high clouds expected today over central IL, especially se of the IL river. NE winds 8-16 kts with gusts 17-24 kts today, to veer north and diminish to 7-12 kts at sunset. Winds turn nw at 3-7 kts during overnight, lightest at PIA. 1008 mb low pressure over nw TN and associated 548 dm 500 mb low over nw AL will lift ne into the central Appalachians by 06Z/midnight tonight and into the mid Atlantic States Sunday morning. Rain showers in southeast IL should remain south of I-72 today along with MVFR ceilings. Though will need to watch DEC and CMI which will be closest to these MVFR ceilings this morning. NAM model (and RAP model to less of an extent) is more aggressive with bringing MVFR ceilings/vsbys with fog overnight tonight into central IL. For now only carried 5 miles with fog after 08-09Z with scattered clouds since some drier air trying to work in with nw winds. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Barnes SHORT TERM...07 LONG TERM...07 AVIATION...07
Hazardous weather outlook, Dec 15, 5:48 AM CST, 5 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 548 AM CST Sat Dec 15 2018 ILZ027>031-036>038-040>057-061-161200- Cass-Champaign-Christian-Coles-De Witt-Douglas-Edgar-Fulton-Knox- Logan-Macon-Marshall-Mason-McLean-Menard-Morgan-Moultrie-Peoria- Piatt-Sangamon-Schuyler-Scott-Shelby-Stark-Tazewell-Vermilion- Woodford- 548 AM CST Sat Dec 15 2018 This Hazardous Weather Outlook is for central Illinois and east central Illinois. .DAY ONE...TODAY AND TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be required. ILZ062-063-066>068-071>073-161200- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 548 AM CST Sat Dec 15 2018 This Hazardous Weather Outlook is for southeast Illinois. .DAY ONE...TODAY AND TONIGHT... Localized minor flooding is possible across southeast Illinois today, mainly in low lying and poor drainage areas. The Little Wabash River near Clay City is expected to reach flood stage tonight. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Minor flooding along the Little Wabash River will persist into mid week. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be required. Geelhart
In the hours before
Local storm report, Dec 15, 6:06 AM CST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
606 AM CST SAT DEC 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
12/15/2018 M1.30 INCH CLAY IL CO-OP OBSERVER
&&
JRPLocal storm report, Dec 15, 7:40 AM CST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
740 AM CST SAT DEC 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 S OLNEY 38.70N 88.09W
12/15/2018 M1.21 INCH RICHLAND IL CO-OP OBSERVER
&&
JRPLocal storm report, Dec 15, 7:44 AM CST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
744 AM CST SAT DEC 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN OLNEY NOBLE AIRPORT 38.72N 88.18W
12/15/2018 M1.47 INCH RICHLAND IL AWOS
0600 AM HEAVY RAIN FLORA 38.67N 88.48W
12/15/2018 M1.48 INCH CLAY IL AWOS
0600 AM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
12/15/2018 M1.24 INCH LAWRENCE IL ASOS
&&
JRPLocal storm report, Dec 15, 7:46 AM CST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
746 AM CST SAT DEC 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN PALESTINE 39.00N 87.61W
12/15/2018 M1.40 INCH CRAWFORD IL CO-OP OBSERVER
&&
JRPLocal storm report, Dec 15, 10:59 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1059 AM CST SAT DEC 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 E OLNEY 38.73N 88.07W
12/15/2018 M2.68 INCH RICHLAND IL COCORAHS
0700 AM HEAVY RAIN WNW HUTSONVILLE 39.11N 87.66W
12/15/2018 M1.30 INCH CRAWFORD IL COCORAHS
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 7:17 PM CST | River Flood Warning | ILX | Clay, Richland | 6 days |
| Dec 15, 9:58 AM CST | Areal Flood Advisory | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 10 hr |
Nearby
River Flood Warnings in Illinois, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.